# SDR ASAA2017083121765

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 18,937 hours, 6,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE RIGHT PACK LIGHT ILLUMINATED. FOLLOWED QRH CHECKLIST.  UNABLE TO RESET PACK.  LIGHT DID NOT EXTINGUISH WITH MASTER CAUTION RESET. TEMP OUT OF PACK WAS ERRATIC.  ACFT GROUNDED.  PERFORMED BITE ON RIGHT PACK, ZONE TEMP CONTROLLER. INITIALLY SHOW TCV FAULT ON RECENT HISTORY. RIGHT PACK LIGHT ABLE TO BE RESET AFTER RUNNING THROUGH BITE.  TESTED GOOD IAW FIM 21-62, TASK 801.  PERFORMED RT PACK OPERATION TO VERIFY PACK LIGHT RESET. OPS CHECKED GOOD, NO FAULTS IAW AMM 21-00-00.
